MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed enzymatic hemoglobin a1c (a1c_e) result obtained on a patient sample on an atellica ci 1900 analyzer.Calibration and quality control (qc) were acceptable on the day of the event.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they observed an erroneously depressed enzymatic hemoglobin a1c (a1c_e) result obtained on a patient sample on an atellica ci 1900 analyzer.The erroneous result was reported to the physician(s), and the result was not questioned.The sample was reprocessed on the original analyzer.Additionally, a new sample was drawn from the same patient and processed on the original analyzer.Both the reprocessed and redrawn sample results were higher than the erroneous result and matched the patient¿s clinical history.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed enzymatic hemoglobin a1c (a1c_e) result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00288 on 11-nov-2025.Additional information (17-nov-2025): siemens reviewed the information provided by the customer, and the available instrument data files.Siemens' review of the instrument data indicated there was no instrument or assay problem occurring which caused the apparent erroneously depressed enzymatic hemoglobin a1c (a1c_e) result.Siemens evaluated the event and determined that the probable cause of the behavior is the customer¿s lack of understanding of the a1c_e assay and interpretation of the flags it may generate.Siemens enhanced customer understanding by providing relevant information.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23520184
Report Number2432235-2025-00288
Device Sequence Number13187943
Product Code PDJ
UDI-Device Identifier00630414220505
UDI-Public(01)00630414220505(10)150045(17)260203
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K200256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2026
Device Model NumberN/A
Device Catalogue Number11097536
Device Lot Number150045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown